# SDR 07FDEA04355

- Difficulty date: September 28, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,723 hours, 12,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53612607200
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD EXTERNAL DOUBLER REPAIR ON FUSELAGE SKIN BETWEEN FRAME 11-12, STGR 25-26 LT IAW RAS 031880/026/2004 ISSUE A THIS REPAIR WAS ONLY AUTHORIZED FOR ONE FERRY FLIGHT TO DRESDEN BECAUSE OF SOME DEVIATIONS AGAINST SRM 53-12-12/FIG 202.  REPAIR PERFORMED BY INSTALLATION OF NEW DOUBLER IAW EA 6-5312-82857 AND RAS 031880/039/2004 ISSUE A.
